MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE PS FEM RT SZ 4 NAR CEM; ATTUNE IMPLANT : KNEE FEMORAL

DEPUY IRELAND - 9616671 ATTUNE PS FEM RT SZ 4 NAR CEM; ATTUNE IMPLANT : KNEE FEMORAL
Model Number 1504-10-224
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Adhesion(s) (1695); Edema (1820); Inflammation (1932); Muscular Rigidity (1968); Pain (1994); Discomfort (2330); Ambulation or Postural Difficulties (2544); Limited Mobility Of The Implanted Joint (2671); No Code Available (3191)
Date of Event 09/11/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Patient was revised due to arthrofibrosis and loosening of the unknown component at the cement to implant interface.Depuy cement was used.Doi: (b)(6) 2019 dor: (b)(6) 2020 right knee.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.Depuy synthes considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.
 
Additional Manufacturer Narrative
Product complaint # : pc-(b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
Medical records were reviewed: on (b)(6) 2019, the patient underwent a primary right knee arthroplasty due to degenerative joint disease.There were no indicated intra-operative complications.Multiple post-operative evaluations between the dates of (b)(6) 2019 to (b)(6) 2020 indicated the patient was experiencing the following issues: pain, discomfort, decreased range of motion, swelling, stiffness, effusion, inflammation, and walking difficulty.Eventually leading to the revision operation on (b)(6) 2020.On (b)(6) 2020, the patient underwent a right knee revision to address the aforementioned symptoms indicated above between the dates of (b)(6) 2019 to (b)(6) 2020.The surgeon indicated possible tibial tray loosening; however, this was not confirmed within the operative note.There was 1 mm to 2 mm of fibrous tissue inter-positioned between the cement and bone at the proximal tibia.There was also noted parapatellar fibrosis removed.The patellar component was well-fixed and retained.There were no indicated intra-operative complications.

Brand Name
ATTUNE PS FEM RT SZ 4 NAR CEM
Common Device Name
ATTUNE IMPLANT : KNEE FEMORAL
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
MDR Report Key10574094
Report Number1818910-2020-20735
Device Sequence Number11649120
Product Code JWH
UDI-Device Identifier10603295041832
UDI-Public10603295041832
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K111433
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/11/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1504-10-224
Device Catalogue Number150410224
Device Lot Number8940073
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/11/2020
Supplement Date Received by Manufacturer10/05/2020
10/29/2020
Initial Report FDA Received Date09/23/2020
Supplement Report FDA Received Date10/15/2020
10/30/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ATTUNE PS RP INSRT SZ4 6MM; ATTUNE RP TIB BASE SZ 4 CEM; UNKNOWN BONE CEMENT; ATTUNE PS RP INSRT SZ4 6MM; ATTUNE RP TIB BASE SZ 4 CEM; UNKNOWN BONE CEMENT
Outcome Attributed to Adverse Event Required Intervention;
Patient Age49 YR